By Topic

Comment on "Global asymptotic stability of certain nonlinear feedback systems"

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

Lyapunov's stability and asymptotic stability theorems as given by Brauer and Nohel are used to show that the sufficiency conditions derived by Sinha give mere stability as opposed to global asymptotic stability.

Published in:

Proceedings of the IEEE  (Volume:62 ,  Issue: 10 )